# SDR K11A2009112472502

- Difficulty date: November 24, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N725CK
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 59,771 hours, 33,411 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAM AIR DOOR ACTUATOR ACCESS DOOR EXT SKIN CORRODED 1 X 1 INCHES.
